# SDR 66331

- Difficulty date: October 31, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 18,310 hours, 26,896 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: MS2874140226
- Condition: Defective
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAXI IN TO MSS, CREW EXPERIENCED WEAK BRAKING ACTION ON RT BRAKE, CONTIUED TO GATE W/ NO FURTHER INCIDENT.  REMOVED AND REPLACED BRAKE HOSE AT BRAKE ASSY.  OPS CK GOOD.
